# SDR A6WA200440040

- Difficulty date: April 10, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT FLOOR SUPPORT ANGLE AT FS 621 IS CRACKED.  PERFORMED A MAJOR REPAIR TO RIGHT FS 621 UNDER FLOOR SUPPORT ANGLE BY REMOVING DAMAGE AND INSTALLING REPAIR ANGLES IAW BOMBARDIER INC REO 601RR-53-61-117 REV B.  (M)
